# SDR UIEA2023060400557

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pad
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG W/W SNUBBERS PADS, WORN-OUT( REMOVED WORN OUT SNUBBERS PADS, CLEANED AREA, DRILLED AND INSTALLED NEW SNUBBERS PAD AT NOSE LANDING GEAR WHEEL WELL PER B767-300 AMM 32-45-05-022-001 & AMM 32-45-05-422-007 )
